# SDR DALA1119357105

- Difficulty date: March 16, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N705DN
- Make and model: Boeing 777232LR
- Aircraft serial: 29742
- Aircraft time: 10,283 hours, 866 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 4311501005500
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NUMBER 2 OVEN (A815) IN MID-RIGHT AFT GALLEY HAD SMOKE COMING OUT WHEN TURNED ON.  OVEN WAS TURNED OFF AND NOT USED.  MAINTENANCE REMOVED OVEN AND INSPECTED SURROUNDING AREA.  NO ARCING, NO ELECTRICAL SMELL, AND NO DISCOLORATION WAS FOUND.  MAINTENANCE ALSO CHECKED ELECTRICAL PLUG BUT FOUND NO TROUBLE.  DEFERRED PER NEF 253-30.
